# SDR XNOA01062

- Difficulty date: August 8, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Out Of Adjust
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT FLIGHT CONTROL CHECK FOUND SLATS WOULD NOT RETRACT BEYOND 16 DEGREES.  ADJUSTED LEFT SLAT ASYMMETRY PICK OFF IAW A300 MM 27-83-00.  RAN SLATS SEVERAL TIMES.  OPS CHECK GOOD.
